Description: Aspro Clear Aspirin Effervescent tablets provide fast relief of pain, fever and inflammation.
Size: 60 Pack
Manufacturer: Bayer Australia Limited
Ingredients: Aspirin 300mg Sodium 150mg as Saccharin Sodium. Gluten free Lactose free.
Product Warnings: Always read the label. Contains sulfites and sorbates. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines.
Print Mandatory Statement: Always read the label and follow the directions for use. Incorrect use could be harmful.